# SDR SIMA200213803

- Difficulty date: May 11, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND CORROSION ON GALLEY RIGHT FLOORBEAM, THREE AREAS, BETWEEN FRAMES 20 AND 23.  REMOVED CORROSION BY BLENDING.  NDT PERFORMED, NO DEFECTS.  FABRICATED THREE REPAIR DOUBLERS, REPAIR DONE IAW EMB GST-1491/02, AND STANDARD SRM PRACTICES.  (M)
